# SDR USAA010758

- Difficulty date: June 21, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 700
- Part time: 26,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH PREVIOUSLY INSTALLED REPAIR 8 INCH BY 8 INCH, BS 700, STRINGER 23R.  REPAIR DOUBLER PER SRM 53-00-01, FIG 203.  (M)
